# SDR USAA2011022590863

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 59,376 hours, 25,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 612 - PHX - EEL - EMERGENCY EXIT LIGHT AT 19C BROKEN (BRACKET LOOSE).  MAINTENANCE ADJUSTED AND RE-SECURED EMERGENCY EXIT LIGHT BRACKET AT SEAT 19C.
